Siberian Mathematical Journal

, Volume 19, Issue 3, pp 389–395 | Cite as

Topological and metric structure of k-saddle surfaces

  • V. V. Glazyrin


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. Z. Shefel' “On two classes of k-dimensional surfaces in n-dimensional Euclidean space,” Sib. Mat. Zh.,10, No. 2, 459–466 (1969).Google Scholar
  2. 2.
    T. Otsuki, “A theory of Riemann submanifolds,” Ködai Math. Sem. Reports,20, No. 3, 282–295 (1968).Google Scholar
  3. 3.
    M. Morse, “Functional topology and abstract variational theory,” Ann. Math.,38, No. 2, 386–449 (1937).Google Scholar
  4. 4.
    S. Lefschetz, Algebraic Topology, Princeton Univ. Press.Google Scholar
  5. 5.
    L. S. Pontryagin, Smooth Manifolds and Their Applications in Homotopy Theory [in Russian], Izv. Akad. Nauk SSSR (1955).Google Scholar
  6. 6.
    J. Milnor, Morse Theory, Princeton Univ. Press.Google Scholar
  7. 7.
    R. Switzer, Algebraic Topology-Homotopy and Homology, Springer-Verlag, New York (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • V. V. Glazyrin

There are no affiliations available

Personalised recommendations